# SDR C2XA99IA126

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3462 - THE CREW REPORTED THAT AFTER THE GEAR WAS RETRACTED THE RED INTRANSIT LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT AND MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK SWITCH IAW B1900 MM 32-60-01.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
